Some more recent results concerning weak Asplund spaces
Warren B. Moors
Abstract and Applied Analysis, 2005, vol. 2005, 1-12
Abstract:
In this paper, we will present some of the latest advances that have occurred in the study of weak Asplund spaces. In particular, we will give an example of a Gâteaux differentiability space that is not weak Asplund.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/717813.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/717813.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:717813
DOI: 10.1155/AAA.2005.307
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().